# SDR HALA2020021300036

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 7,478 hours, 1,610 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 ENG FBC MAG CHIP DETECTOR FOUND METAL. // PERFORMED AMM 79-00-00-281-802-A CH4 A SECTION 6.0 FINDINGS SENT TO MANAGEMENT. REF CASE NUMBER: CAS-69938-Q9M7V2 PRATT AND WHITNEY. LAB REF SEMUS816. LAB REF SEMUS817. NO FOLLOW UP ACTION REQUIRED. OK FOR SVC.
